Alert archive / California / Winter Storm Warnings in 2025

Winter Storm Warning 8, NWS Eureka, CA

March 14, 2025

NWS Eureka, CA issued this winter storm warning at Mar 14, 2025, 2:13 PM PDT. It took effect at Mar 15, 2025, 11:00 AM PDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 2:13 PM PDT (21:13 UTC)
In effect from
Mar 15, 2025, 11:00 AM PDT
Expired
Mar 16, 2025, 11:00 PM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

913 
WWUS46 KEKA 142113
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
213 PM PDT Fri Mar 14 2025

CAZ107-150600-
/O.NEW.KEKA.WS.W.0008.250315T1800Z-250317T0600Z/
/O.CON.KEKA.WS.W.0007.000000T0000Z-250315T0000Z/
Northern Trinity-
Including Hwy 299-Oregon Mountain, Hwy 299-Buckhorn Summit,
Weaverville, Big Bar, Trinity Center, and Hwy 3-Scott Mountain
213 PM PDT Fri Mar 14 2025

...WINTER STORM WARNING IN EFFECT FROM 11 AM SATURDAY TO 11 PM PDT 
SUNDAY...
...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS 
AFTERNOON...

* WHAT...For the first Winter Storm Warning, heavy snow. Additional 
  snow accumulations up to one inch. For the second Winter Storm 
  Warning, heavy wet snow expected. Total snow accumulations up to 
  two feet.

* WHERE...Northern Trinity.

* WHEN...For the first Winter Storm Warning, until 5 PM PDT this 
  afternoon. For the second Winter Storm Warning, from 11 AM 
  Saturday to 11 PM PDT Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

CAZ108-150000-
/O.CON.KEKA.WS.W.0007.000000T0000Z-250315T0000Z/
Southern Trinity-
Including Hayfork, Hyampom, Hwy 36-South Fork Mountain, Hwy
3-Hayfork Summit, Forest Glen, and Ruth
213 PM PDT Fri Mar 14 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS 
AFTERNOON...

* WHAT...Heavy wet snow. Additional snow accumulations up to one 
  inch.

* WHERE...Southern Trinity.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JJW
12 follow-up statements
984 
WWUS46 KEKA 150001
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
501 PM PDT Fri Mar 14 2025

CAZ107-150815-
/O.EXP.KEKA.WS.W.0007.000000T0000Z-250315T0000Z/
/O.CON.KEKA.WS.W.0008.250315T1800Z-250317T0600Z/
Northern Trinity-
Including Big Bar, Hwy 299-Oregon Mountain, Trinity Center, Hwy
299-Buckhorn Summit, Weaverville, and Hwy 3-Scott Mountain
501 PM PDT Fri Mar 14 2025

...WINTER STORM WARNING HAS EXPIRED...
...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM SATURDAY TO 11 
PM PDT SUNDAY...

* WHAT...Heavy wet snow expected. Total snow accumulations up to two 
  feet.

* WHERE...Northern Trinity.

* WHEN...From 11 AM Saturday to 11 PM PDT Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

CAZ108-150115-
/O.EXP.KEKA.WS.W.0007.000000T0000Z-250315T0000Z/
Southern Trinity-
Including Hwy 3-Hayfork Summit, Ruth, Hwy 36-South Fork Mountain,
Forest Glen, Hayfork, and Hyampom
501 PM PDT Fri Mar 14 2025

...WINTER STORM WARNING HAS EXPIRED...

The threat has ended.

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS
161 
WWUS46 KEKA 150725
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1225 AM PDT Sat Mar 15 2025

CAZ107-151530-
/O.CON.KEKA.WS.W.0008.250315T1800Z-250317T0600Z/
Northern Trinity-
Including Hwy 299-Buckhorn Summit, Hwy 3-Scott Mountain, Big Bar,
Trinity Center, Weaverville, and Hwy 299-Oregon Mountain
1225 AM PDT Sat Mar 15 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 
11 PM PDT SUNDAY...

* WHAT...Heavy wet snow expected. Total snow accumulations up to two 
  feet.

* WHERE...Northern Trinity.

* WHEN...From 11 AM this morning to 11 PM PDT Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

EYS
786 
WWUS46 KEKA 151224
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
524 AM PDT Sat Mar 15 2025

CAZ107-152030-
/O.CON.KEKA.WS.W.0008.250315T1800Z-250317T0600Z/
Northern Trinity-
Including Hwy 299-Buckhorn Summit, Hwy 3-Scott Mountain, Big Bar,
Trinity Center, Weaverville, and Hwy 299-Oregon Mountain
524 AM PDT Sat Mar 15 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 
11 PM PDT SUNDAY...

* WHAT...Heavy wet snow expected. Total snow accumulations up to two 
  feet.

* WHERE...Northern Trinity.

* WHEN...From 11 AM this morning to 11 PM PDT Sunday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

EYS
707 
WWUS46 KEKA 151626
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
926 AM PDT Sat Mar 15 2025

CAZ107-160430-
/O.CON.KEKA.WS.W.0008.250315T1800Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
926 AM PDT Sat Mar 15 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY 
ABOVE 4500 FT...

* WHAT...Heavy snow expected ABOVE 4500 FT. Total snow accumulations 
  up to 24 inches. Winds gusting as high as 45 mph.

* WHERE...Northern Trinity.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Travel could be very difficult 
  to impossible. Tire chains may be necessary if travelling through 
  mountain passes. Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
595 
WWUS46 KEKA 151744
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1044 AM PDT Sat Mar 15 2025

CAZ107-160145-
/O.CON.KEKA.WS.W.0008.250315T1800Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1044 AM PDT Sat Mar 15 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY 
ABOVE 4500 FEET...

* WHAT...Heavy snow expected. Total snow accumulations up to 24 
  inches ABOVE 4500 FT. Winds gusting as high as 45 mph.

* WHERE...Northern Trinity.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Travel could be very difficult to impossible. Tire 
  chains may be necessary if travelling through mountain passes. 
  Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
426 
WWUS46 KEKA 151745
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1045 AM PDT Sat Mar 15 2025

CAZ107-160145-
/O.CON.KEKA.WS.W.0008.250315T1800Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1045 AM PDT Sat Mar 15 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY 
ABOVE 4500 FEET...

* WHAT...Heavy snow expected. Total snow accumulations up to 24 
  inches ABOVE 4500 FT. Winds gusting as high as 45 mph.

* WHERE...Northern Trinity.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Travel could be very difficult to impossible. Tire 
  chains may be necessary if travelling through mountain passes. 
  Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
848 
WWUS46 KEKA 151750
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1050 AM PDT Sat Mar 15 2025

CAZ107-160200-
/O.CON.KEKA.WS.W.0008.250315T1800Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1050 AM PDT Sat Mar 15 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY...

* WHAT...Heavy snow expected. Total snow accumulations up to 24 
  inches ABOVE 4500 FT. Winds gusting as high as 45 mph.

* WHERE...Northern Trinity.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Travel could be very difficult to impossible. Tire 
  chains may be necessary if travelling through mountain passes. 
  Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
066 
WWUS46 KEKA 152146
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
246 PM PDT Sat Mar 15 2025

CAZ107-160600-
/O.CON.KEKA.WS.W.0008.000000T0000Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
246 PM PDT Sat Mar 15 2025

...WINTER STORM WARNING REMAINS IN EFFECT ABOVE 4500 FEET UNTIL 11 
PM PDT SUNDAY...

* WHAT...Heavy snow. Total snow accumulations up to 24 inches. Winds 
  gusting as high as 45 mph.

* WHERE...Northern Trinity ABOVE 4500 FEET. This includes Highway 3 
  at Scott Mountain Pass.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Travel could be very difficult to impossible. Tire 
  chains may be necessary if travelling through mountain passes. 
  Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JB
747 
WWUS46 KEKA 160507
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1007 PM PDT Sat Mar 15 2025

CAZ107-161315-
/O.CON.KEKA.WS.W.0008.000000T0000Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1007 PM PDT Sat Mar 15 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY...

* WHAT...Heavy snow. Total snow accumulations up to 24 inches. Winds 
  gusting as high as 45 mph.

* WHERE...Northern Trinity ABOVE 4500 FEET. This includes Highway 3 
  at Scott Mountain Pass.

* WHEN...Until 11 PM PDT Sunday.

* IMPACTS...Travel could be very difficult to impossible. Tire 
  chains may be necessary if travelling through mountain passes. 
  Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS
856 
WWUS46 KEKA 160938
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
238 AM PDT Sun Mar 16 2025

CAZ107-162100-
/O.CON.KEKA.WS.W.0008.000000T0000Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
238 AM PDT Sun Mar 16 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS 
EVENING...

* WHAT...Heavy snow. Total snow accumulations up to 24 inches. Winds 
  gusting as high as 45 mph.

* WHERE...Northern Trinity ABOVE 4500 FEET. This includes Highway 3 
  at Scott Mountain Pass.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Travel could be very difficult to impossible. Tire 
  chains may be necessary if travelling through mountain passes. 
  Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

DB
869 
WWUS46 KEKA 162341
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
441 PM PDT Sun Mar 16 2025

CAZ107-170600-
/O.CON.KEKA.WS.W.0008.000000T0000Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
441 PM PDT Sun Mar 16 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS 
EVENING...

* WHAT...Heavy snow. Total snow accumulations up to 24 inches. Winds 
  gusting as high as 45 mph.

* WHERE...Northern Trinity ABOVE 4500 FEET. This includes Highway 3 
  at Scott Mountain Pass.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Travel could be very difficult to impossible. Tire 
  chains may be necessary if travelling through mountain passes. 
  Gusty winds could bring down tree branches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS
725 
WWUS46 KEKA 170545
WSWEKA

URGENT - WINTER WEATHER MESSAGE
National Weather Service Eureka CA
1045 PM PDT Sun Mar 16 2025

CAZ107-170645-
/O.EXP.KEKA.WS.W.0008.000000T0000Z-250317T0600Z/
Northern Trinity-
Including Hwy 3-Scott Mountain
1045 PM PDT Sun Mar 16 2025

...WINTER STORM WARNING WILL EXPIRE AT 11 PM PDT THIS EVENING...

The threat has ended.

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 14, 5:35 AM PDT, 8 hours 38 minutes earlier.

Area forecast discussion, Mar 14, 5:35 AM PDT, 8 hours 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
535 AM PDT Fri Mar 14 2025

.SYNOPSIS...Strong and gusty southerly winds will continue to
develop as the front passes through this morning. An atmospheric
river will bring a chance for heavy rain as well as strong and
damaging winds this weekend.

&&

.DISCUSSION...A fast moving front just offshore as of 11z this
morning has already produced gusty winds, rain and snow at higher
elevations. The previous run of 925mb model winds definitely
verified as buoys offshore are already reporting 40-42kts of gusts.
Higher wind gusts are forecasted for the coast as the front
approaches, HREF indicates a 60% chance of gusts 50 mph or more. The
NBM is much lower with highest chance for gusts over 40 mph tied to
the higher terrain surrounding Humboldt Bay and Eel delta, generally
above 1000-1500 feet. Instability is not as prevalent this morning
but this could change as daytime hours change the dynamics with
elevated convection accompanying the occlusion.

Some snow has already been reported at Dunsmuir, Grants Pass, and
Klamath Regional Airport, north of our CWA. It seems like this
system is a bit warmer than anticipated yet low elevation snow is
still possible. Observations and reports of snow at Cobb 3223 ft
and between Hopland and Lakeport at 2500 ft. Across Trinity
County, low snow levels below 2000-2500 ft should sustain through
much of the day for heftier accumulations for populations centers
and 299 corridor. A winter storm warning has been posted for
Trinity County for elevations above 1500 feet, though levels may
increase to 2000-2500 feet during the heating of the day.
Elsewhere, for Humboldt, Del Norte, Mendocino and Lake, snow
amounts will be minimal for an advisory, 1 to 2 inches with local
accumulations near 4". Impacts may be greater due to heavier motor
vehicle traffic on hwys 101 and 20. Erred on the side of caution
and a winter weather advisory is in effect this morning. Snow
levels should gradually rise over the weekend with less impacts
for most of the major passes. The exception will be Scott Mtn pass
and perhaps south Fork Mountain.

We may get a break in the active and wet weather on Saturday as a
ridge pumps up over the area. More specifically, Del Norte and
northern Humboldt will probably continue to have periods of light to
moderate rain. Mendocino and Lake will have lower probabilities for
precip. An atmospheric river storm (AR1/AR2) will most likely bring
another bout of moderate to heavy rain and possibly hefty high
mountain snow toward the end of the weekend into early next week. We
posted a graphic on social media platforms and our web page to
highlight this event. Snow levels should rise up over the weekend,
however travel impacts above 4500-5000 feet are possible.
There is still a great deal of variability and spread with the
timing and magnitude of winds with this next storm. ECMWF ensemble
EFI has been flagging anomalously strong winds for mid March,
Saturday night into Sunday, for multiple iterations now. Looking at
the ensemble meteogram of 6 hourly max gusts, ensemble means are
over 50 mph for Crescent City area with multiple members of 58-67
mph gusts. Probabilities are less than 50%. Stay tuned for updates.
Another break in the wet and active weather is forecast for Tuesday
as a transient ridge builds. Landfall AR tool from CW3E Hovmoller
diagram indicates increasing probabilities for IVT over 250kg/m/s
mid to to late week. Periodic wet weather will probably continue mid
to late week with no signs for long duration drying for multiple
days.

&&

.AVIATION...A cold front is currently just offshore and bringing
gusty winds and some low level wind shear to the coastal terminals.
Some of the gusts are expected to make it farther inland. This front
is expected to bring some lower CIGS and VIS in the morning, likely
MVFR conditions with locally IFR conditions. Also, a fairly sharp
wind shift is expected right with the front in the morning. Once the
front moves through showers are expected to pick up and some of
these may be strong enough to have lightning in them. At this point
confidence isn't high enough to add them to the CEC or ACV taf, but
the potential is still there. This afternoon west to northwest wind
gusts are expected to increase again with gusts to around 20 to 25
mph. The winds are expected to diminish overnight again. MKK

&&

.MARINE...Strong Gales, with isolated storm strength gusts in
portions of the northern waters are present early this morning as
the dynamic frontal system moves through NW California. A gale
strength southerly low-level jet is forecasted to linger longer
along the Northern Inner zone 450 into late Friday morning. Steep
winds waves are present due to these strong winds as well.

Winds will ease to breezy conditions behind the front, turning
westerly at around 25 kts through the afternoon. This westerly flow
will have a relatively broad and vigorous fetch, and will usher in
large and very steep westerly waves. These waves are currently
forecast to reach Hazardous Seas criteria in at least portions of
the waters late this afternoon, with very seas up to 19 ft.
Hazardous Seas Warnings have been issued in all zones to cover this
developing forecast. These seas will slowly subside through Saturday
as the southerly winds begin cranking up once again.

Gale to Strong Gale strength southerlies are again forecast to
develop Saturday afternoon through Sunday due to an incoming front
setting up around the Oregon/California boarder. Winds are currently
expected to be strongest in the northern waters and remain for
multiple hours.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Wind Advisory until 11 AM PDT this morning for CAZ101-103-
     104-106.

     High Wind Watch from Saturday afternoon through Sunday
     afternoon for CAZ101.

     Winter Weather Advisory until 11 AM PDT this morning for
     CAZ102-105-110-111-114-115.

     Winter Storm Warning until 5 PM PDT this afternoon for
     CAZ107-108.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Gale Warning until 11 AM PDT this morning for PZZ450.

     Hazardous Seas Warning from 5 PM this afternoon to 3 AM PDT
     Saturday for PZZ450-455-475.

     Gale Warning until 9 AM PDT this morning for PZZ455-470-475.

     Hazardous Seas Warning from 9 AM this morning to 3 AM PDT
     Saturday for PZZ470.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

In the hours before

Local storm report, Mar 14, 8:18 AM PDT, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
818 AM PDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     Non-Tstm Wnd Dmg 4 ENE Pepperwood        40.48N 123.92W
03/14/2025                   Humboldt           CA   Law Enforcement

            MULTIPLE TREES ARE DOWN.

&&

TJ
Local storm report, Mar 14, 10:31 AM PDT, 3 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Eureka CA
1031 AM PDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     Non-Tstm Wnd Dmg 2 ENE Myrtletown        40.81N 124.09W
03/14/2025                   Humboldt           CA   Law Enforcement

            Downed power lines across road.

&&

TJ

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:51 AM PDTHazardous Seas WarningEKA26 hr
Mar 14, 8:59 AM PDTSmall Craft AdvisoryEKA8 hr
Mar 14, 10:46 AM PDTFlood WatchEKADel Norte, Humboldt55 hr
Mar 14, 2:30 PM PDTHigh Wind WarningEKADel Norte49 hr
Mar 14, 2:38 PM PDTWind AdvisoryEKADel Norte, Humboldt, Lake, Mendocino, Trinity53 hr
Mar 14, 4:15 PM PDTSpecial Weather StatementEKAHumboldt30 min

Nearby

Winter Storm Warnings in California, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.